# SDR AALA20110220TUL01

- Difficulty date: February 19, 2011
- Submitted: February 22, 2011
- Operation: Air carrier
- Aircraft: N962AN
- Make and model: Boeing 737823
- Aircraft serial: 30858
- Aircraft time: 29,500 hours, 12,562 cycles
- System (JASC): 3510 · Crew Oxygen System
- Part: Oxygen Mask
- Condition: Broken
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

DEN  INFLIGHT ORD-PHX.  CAPTAIN REPORTED HIS O2 MASK WAS UNSERVICEABLE.  FLIGHT DIVERTED DEN LANDED WITHOUT INCIDENT.  INSTALLED SECOND OBSERVERS POSITION CREW O2 IN CAPTAINS POSITION AND PLACARD SECOND OBSERVERS SEAT UNUSABLE PER THE MEL.  REPLACED SECOND OBSERVER O2 MASK ON 02/19/2011 AT ORD.  SYSTEM GROUND CHECK NORMAL OPERATION.
